DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4316

Title: DOUBLE-GELFAND BOSON POLYNOMIALS AND THE PERMUTATION GROUP
Authors: NIKAM, RS
SARMA, CR
Issue Date: 1984
Publisher: AMER INST PHYSICS
Citation: JOURNAL OF MATHEMATICAL PHYSICS, 25(3), 417-421
URI: http://dx.doi.org/10.1063/1.526192
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4316
http://hdl.handle.net/10054/4316
ISSN: 0022-2488
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback